Alert archive / Arkansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 285, NWS Tulsa, OK

May 22, 2024Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 22, 2024, 3:26 PM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2024, 3:26 PM CDT (20:26 UTC)
Expired
May 22, 2024, 3:50 PM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 49 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 10:02 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

117 
WUUS54 KTSA 222026
SVRTSA
ARC131-OKC079-222115-
/O.NEW.KTSA.SV.W.0285.240522T2026Z-240522T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
326 PM CDT Wed May 22 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  West central Sebastian County in west central Arkansas...
  Central Le Flore County in southeastern Oklahoma...

* Until 415 PM CDT.

* At 325 PM CDT, a severe thunderstorm was located over Fanshawe,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Poteau...                         Pocola...
  Panama...                         Wister...
  Hackett...                        Bonanza...
  Fanshawe...                       Midland...
  Cameron...                        Lake Wister State Park...
  Shady Point...                    Rock Island...
  Summerfield...                    Jenson...
  Arkola...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3485 9491 3494 9497 3494 9493 3502 9493
      3531 9444 3510 9427
TIME...MOT...LOC 2025Z 240DEG 41KT 3495 9489 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
218 
WWUS54 KTSA 222045
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
345 PM CDT Wed May 22 2024

ARC131-OKC079-222115-
/O.CON.KTSA.SV.W.0285.000000T0000Z-240522T2115Z/
Sebastian AR-Le Flore OK-
345 PM CDT Wed May 22 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WEST CENTRAL SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES...

At 344 PM CDT, a severe thunderstorm was located over Poteau, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Poteau...                         Pocola...
Hackett...                        Bonanza...
Midland...                        Cameron...
Shady Point...                    Rock Island...
Jenson...                         Arkola...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3510 9427 3494 9469 3506 9479 3530 9443
TIME...MOT...LOC 2044Z 243DEG 47KT 3507 9461 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
639 
WWUS54 KTSA 222050
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
350 PM CDT Wed May 22 2024

ARC131-OKC079-222100-
/O.CAN.KTSA.SV.W.0285.000000T0000Z-240522T2115Z/
Sebastian AR-Le Flore OK-
350 PM CDT Wed May 22 2024

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SEBASTIAN AND
NORTHEASTERN LE FLORE COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
west central Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3510 9427 3494 9469 3506 9479 3530 9443
TIME...MOT...LOC 2048Z 240DEG 41KT 3511 9453 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:47 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 22, 1:47 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
147 PM CDT Wed May 22 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon )
Issued at 132 PM CDT Wed May 22 2024

A surface boundary is slowly working its way south across far
southeast OK. Thunderstorms, any of which could become severe,
will continue to develop at times through the remainder of the day
near and north of this boundary. All severe hazards will be
possible near the boundary, with hail being the primary hazard
north of the boundary. North of I-40, elevated storms may also
pop up at times. The severe threat will be lower, but not zero,
with marginally severe hail possible in any stronger storms. Areas
of heavy rainfall will occur with any storms, so the Flood Watch
for southeast OK and parts of west-central AR will continue
through the afternoon to account for this threat.

Overnight, scattered showers and storms will continue to develop at
times, especially for southeast OK and northwest AR. But
confidence is low on exact timing and strength as CAM guidance has
been inconsistent. The overall severe threat may trend down
somewhat tonight, but isolated severe storms are still possible.
Lows will range from the upper 50s to mid 60s most areas.

&&

.LONG TERM...
(Tonight through Wednesday)
Issued at 132 PM CDT Wed May 22 2024

The same general pattern will remain locked in through Saturday with
a deep trough across the northwest and a ridge in the southeast. As
shortwaves periodically rotate through they will bring lift and
enhanced wind shear over an exceptionally moist and unstable lower
atmosphere.

One such shortwave will move through Thursday. It is unclear whether
there will be sufficient low level convergence and lift to support
convective initiation, but the upper levels show good divergence as
the area will be in the left exit region of a jet. CAM guidance is
uncertain on timing and intensity of convection, but scattered
thunderstorms will likely develop. A few of the storms will become
severe with wind and hail being the more likely threats, though an
isolated tornado may also occur. A weak boundary moves through
Friday morning, and storms should continue at times through then.
Presumably storm coverage will decrease somewhat behind the
boundary, but with plenty of moisture and instability still in
place, storm activity can't be ruled out. The best chance for
storms Friday will be over the higher terrain of eastern OK and
northwest AR. Highs will be below normal Thursday, generally in
the upper 70s to lower 80s, increasing to the low to mid 80s
Thursday.

A stronger shortwave and associated surface cold front will move in
Saturday. Overall this looks to be the most likely day for
widespread thunderstorms and severe weather within the forecast
period. The environment will support all severe hazards within
the stronger storms. Ridging builds in west of the area Sunday
into early next week. With decent northwest flow and plentiful low
level moisture and instability, the storm chance will not be
zero, though presumably the severe weather threat should be lower
than this week. Normally we see increase nocturnal MCS activity in
this type of pattern, which is also increasingly common heading
into June, so bumped up NBM pops a bit each day to mentionable to
account for this possibility.

&&

.AVIATION...
(18Z TAFS)
Issued at 1221 PM CDT Wed May 22 2024

Ongoing scattered storms will continue to periodically impact
terminals through the afternoon with low VFR to MVFR ceilings at
most times. Convective coverage should wane this evening with low
clouds and/or areas of fog developing late tonight. Flight
conditions improve mid to late morning with additional storms
possible just beyond this forecast time frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  81  68  84 /  30  30  40  20
FSM   67  84  69  87 /  70  50  60  20
MLC   65  83  68  86 /  60  60  40  20
BVO   59  80  64  82 /  20  30  40  20
FYV   63  82  65  83 /  70  60  60  30
BYV   62  81  65  83 /  70  40  50  30
MKO   65  80  67  84 /  50  50  50  20
MIO   61  81  66  80 /  40  30  50  30
F10   64  80  67  85 /  50  60  40  20
HHW   66  82  68  87 /  80  50  50  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday evening for OKZ049-053-072>076.

AR...Flood Watch through Thursday evening for ARZ019-020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...07
Hazardous weather outlook, May 22, 1:09 PM CDT, 2 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
109 PM CDT Wed May 22 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
109 PM CDT Wed May 22 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...South of Interstate 44.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Primarily southeast Oklahoma and west central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered thunderstorms will continue this afternoon and evening
with periodic severe storms possible with large hail the primary
hazard. An isolated tornado is also possible primarily far
southeast Oklahoma. Thunderstorm coverage is expected to wane
this evening before storm chances increase either late tonight
or during the day Thursday. A risk of severe weather will
accompany any storms that do redevelop.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY through SATURDAY...Severe Thunderstorm Potential.
SUNDAY and MONDAY...Thunderstorm Potential.
TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue Thursday through Saturday
along with a continued risk of severe weather. Additional areas
of heavy rainfall will contribute to an increasing flood potential.
Later forecasts will continue to refine the severe weather
timing and potential.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 22, 2:22 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
222 PM CDT Wed May 22 2024

OKZ049-075-076-221945-
Latimer OK-Pushmataha OK-Le Flore OK-
222 PM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA...SOUTH
CENTRAL LATIMER AND SOUTHWESTERN LE FLORE COUNTIES THROUGH 245 PM
CDT...

At 222 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Clayton Lake State Park, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Clayton...                        Talihina...
Albion...                         Clayton Lake State Park...
Nashoba...                        Kiamichi...
Tuskahoma...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3441 9543 3452 9549 3481 9504 3457 9488
TIME...MOT...LOC 1922Z 241DEG 37KT 3451 9537

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, May 22, 2:25 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
225 PM CDT Wed May 22 2024

OKZ049-053-222000-
Choctaw OK-Pushmataha OK-
225 PM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES THROUGH 300 PM CDT...

At 225 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
north of Kent, moving east northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Antlers...                        Rattan...
Kent...                           Messer...
Oleta...                          Cloudy...
Hugo Lake State Park...           Corinne...
Sobol...                          Apple...
Speer...                          Dela...
Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3401 9566 3420 9577 3443 9528 3410 9516
TIME...MOT...LOC 1925Z 251DEG 31KT 3415 9564

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, May 22, 2:44 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
244 PM CDT Wed May 22 2024

OKZ049-076-222015-
Pushmataha OK-Le Flore OK-
244 PM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA AND
SOUTHWESTERN LE FLORE COUNTIES THROUGH 315 PM CDT...

At 243 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
southeast of Kiamichi, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Albion...                         Whitesboro...
Muse...                           Big Cedar...
Honobia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3448 9517 3461 9523 3484 9467 3455 9456
      3450 9496 3451 9504 3449 9505
TIME...MOT...LOC 1943Z 251DEG 40KT 3457 9511

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Mejia
Local storm report, May 22, 2:46 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
246 PM CDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     Hail             2 SSE Clayton           34.56N 95.34W
05/22/2024  E1.75 Inch       Pushmataha         OK   Public

            Ping-pong ball to golf ball size hail.

&&
Special weather statement, May 22, 2:53 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
253 PM CDT Wed May 22 2024

OKZ049-053-222030-
Choctaw OK-Pushmataha OK-
253 PM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES THROUGH 330 PM CDT...

At 252 PM CDT, Doppler radar indicated a strong thunderstorm near
Oleta, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Rattan...                         Oleta...
Cloudy...                         Corinne...
Finley...                         Sobol...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3406 9537 3434 9551 3457 9499 3451 9497
      3450 9505 3425 9505 3424 9515 3409 9516
TIME...MOT...LOC 1952Z 256DEG 39KT 3423 9536

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, May 22, 3:12 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
312 PM CDT Wed May 22 2024

OKZ049-076-222045-
Pushmataha OK-Le Flore OK-
312 PM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA AND
SOUTHERN LE FLORE COUNTIES THROUGH 345 PM CDT...

At 312 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
southeast of Albion, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Heavener...                       Whitesboro...
Muse...                           Big Cedar...
Hodgen...                         Honobia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3463 9512 3491 9456 3470 9445 3463 9446
      3450 9503 3451 9504 3450 9505
TIME...MOT...LOC 2012Z 243DEG 44KT 3460 9499

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:00 PM CDTSevere Thunderstorm WarningTSABenton, Washington34 min
May 21, 7:47 PM CDTSpecial Weather StatementTSABenton28 min
May 21, 8:14 PM CDTSpecial Weather StatementTSABenton46 min
May 22, 8:47 AM CDTSpecial Weather StatementTSACarroll28 min
May 22, 9:09 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Washington51 min
May 22, 9:11 AM CDTSpecial Weather StatementTSACarroll34 min
May 22, 9:41 AM CDTSpecial Weather StatementTSAMadison49 min
May 22, 9:53 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington52 min
May 22, 4:06 PM CDTSpecial Weather StatementTSASebastian24 min
May 22, 4:24 PM CDTSpecial Weather StatementTSAFranklin21 min
May 21, 7:03 PM CDTSpecial Weather StatementTSAOkmulgee27 min
May 21, 7:24 PM CDTSpecial Weather StatementTSAOkmulgee36 min
May 21, 7:33 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee27 min
May 21, 7:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah33 min
May 21, 8:09 PM CDTSpecial Weather StatementTSAMuskogee36 min
May 21, 8:20 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah25 min
May 21, 8:29 PM CDTSevere Thunderstorm WarningTSAOkfuskee19 min
May 21, 8:37 PM CDTSpecial Weather StatementTSAMcIntosh38 min
May 21, 8:40 PM CDTSpecial Weather StatementTSASequoyah35 min
May 21, 8:46 PM CDTSpecial Weather StatementTSAMcIntosh29 min
May 21, 9:09 PM CDTSpecial Weather StatementTSAMcIntosh, Sequoyah36 min
May 21, 9:32 PM CDTSpecial Weather StatementTSAHaskell28 min
May 21, 10:00 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee45 min
May 21, 10:48 PM CDTSpecial Weather StatementTSAHaskell27 min
May 21, 11:33 PM CDTSpecial Weather StatementTSAHaskell27 min
May 22, 12:01 AM CDTSpecial Weather StatementTSAHaskell29 min
May 22, 12:23 AM CDTAreal Flood AdvisoryTSAHaskell3 hr
May 22, 12:32 AM CDTSpecial Weather StatementTSAHaskell28 min
May 22, 6:24 AM CDTSpecial Weather StatementTSACreek36 min
May 22, 6:52 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa17 min
May 22, 7:11 AM CDTSpecial Weather StatementTSATulsa34 min
May 22, 7:13 AM CDTSpecial Weather StatementTSACraig47 min
May 22, 7:37 AM CDTSpecial Weather StatementTSAWagoner38 min
May 22, 7:41 AM CDTSpecial Weather StatementTSACraig34 min
May 22, 7:49 AM CDTSevere Thunderstorm WarningTSAOkfuskee41 min
May 22, 7:53 AM CDTSpecial Weather StatementTSAOsage37 min
May 22, 8:06 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 22, 8:18 AM CDTSpecial Weather StatementTSAAdair, Cherokee42 min
May 22, 8:24 AM CDTSpecial Weather StatementTSAOkfuskee36 min
May 22, 8:31 AM CDTSpecial Weather StatementTSADelaware14 min
May 22, 8:34 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
May 22, 8:42 AM CDTSpecial Weather StatementTSAAdair, Cherokee33 min
May 22, 8:57 AM CDTSpecial Weather StatementTSAMcIntosh48 min
May 22, 9:02 AM CDTSpecial Weather StatementTSAAdair43 min
May 22, 9:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg52 min
May 22, 9:22 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg23 min
May 22, 9:40 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg35 min
May 22, 10:10 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, LeFlore50 min
May 22, 10:14 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah31 min
May 22, 10:16 AM CDTSpecial Weather StatementTSALatimer29 min
May 22, 10:26 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
May 22, 10:32 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 22, 10:40 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha50 min
May 22, 10:46 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore18 min
May 22, 10:55 AM CDTSpecial Weather StatementTSASequoyah35 min
May 22, 11:06 AM CDTSpecial Weather StatementTSALeFlore24 min
May 22, 11:07 AM CDTSpecial Weather StatementTSACherokee, Muskogee38 min
May 22, 11:11 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha49 min
May 22, 11:19 AM CDTSpecial Weather StatementTSAWashington26 min
May 22, 11:22 AM CDTSpecial Weather StatementTSALeFlore23 min
May 22, 11:36 AM CDTSpecial Weather StatementTSACraig24 min
May 22, 11:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 22, 11:44 AM CDTSpecial Weather StatementTSARogers31 min
May 22, 11:47 AM CDTSevere Thunderstorm WarningTSAPushmataha28 min
May 22, 11:51 AM CDTTornado WarningTSAPushmataha24 min
May 22, 11:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
May 22, 11:59 AM CDTSpecial Weather StatementTSACraig31 min
May 22, 12:10 PM CDTSpecial Weather StatementTSARogers35 min
May 22, 12:12 PM CDTSevere Thunderstorm WarningTSAPushmataha33 min
May 22, 12:21 PM CDTSevere Thunderstorm WarningTSAPittsburg39 min
May 22, 12:28 PM CDTSevere Thunderstorm WarningTSALeFlore17 min
May 22, 12:42 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg21 min
May 22, 12:50 PM CDTSpecial Weather StatementTSADelaware25 min
May 22, 12:53 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha52 min
May 22, 1:09 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPushmataha36 min
May 22, 1:40 PM CDTSevere Thunderstorm Warning Destructive damage threatTSALeFlore, Pushmataha33 min
May 22, 1:47 PM CDTSpecial Weather StatementTSAPushmataha28 min
May 22, 2:04 PM CDTSevere Thunderstorm WarningTSAPushmataha26 min
May 22, 2:08 PM CDTSpecial Weather StatementTSAChoctaw37 min
May 22, 2:11 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2024Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.